Skip to content
lightheadedness and dizziness while taking BP drugs
avatar
ddy73 posted:
I wrote an earlier post about blood pressure spikes at work, and got a lot of great responses. I have one more question that's been bugging me and hopefully someone may have also experienced this (sorry, this is a long post). 2 months ago I was started on 10 mg of Bystolic, which didn't seem to do to much to control my BP (was hitting a 150/90). My doctor switched me to Benicar 20 mg. Unfortunately, that also wasn't bringing my BP down that much (was getting on average mid 140's/mid 80's) Now I'm on Benicar hct 20 mg. I've noticed since I started taking the medicines that I get dizzy/lightheaded when standing up and walking a few steps. Sometimes it comes on really bad, like I want to pass out. I've also noticed my chest pounding and skipping a bit also. This has been happening for several weeks. Is this a normal reaction? I had an ekg done about 6 weeks ago, along with routine blood work and everything was normal.
Reply
 
avatar
billh99 responded:
No medical professional responds in this forum.

I suggest that you contact your doctor about these symptoms.


Helpful Tips

WARNING! - Grapefruit and meds (heart and others)
This will probably show up in a day or two, but I felt that it should be posted now. For a long time there has been a warning about the ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center